# SDR CALA2022050601151

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: D5348004320400
- Condition: Corroded
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6183: CORROSION ONLY AFT ENTRY DOOR, LOWER SILL PLATE, GIRT BAR FITTING PLATE. DOT 66-05.() REMOVED CORROSION ON LH ENTRY DOOR LOWER SILL IAW SRM 51-74-00. 51-42-11. FORM 44-0008 ATTACHED EMP# V933866 WORK ACCOMPLISHED A MEASURED AT THICKNESS:0315" MEASURING THICKNESS:.215" D=.100" L= T ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 0029710. 2.5" W=5" DOOR SILL FOUND WITHOUT OF LIMITS IAW SRM 53-41-14-283 FIG 2. REMOVED AND REPLACED DOOR SILL IAW SRM 51-44-11 AND SRM
